Công bố khoa học

2010

  1. Anh PKy, Dung VTien. Parallel iterative regularization algorithms for large overdetermined linear systems. Int. J. Comput. Methods. 2010;7:525–537. doi:10.1142/S0219876210002313.
  2. Thang DHung, Anh TNgoc. On random equations and applications to random fixed point theorems. Random Oper. Stoch. Equ. 2010;18:199–212. doi:10.1515/ROSE.2010.011.
  3. Thang DHung, Anh TNgoc. Some results on random equations. Vietnam J. Math. 2010;38:35–44.
  4. Bac DPhuong, Thang NQuoc. On the topology of relative orbits for actions of algebraic groups over complete fields. Proc. Japan Acad. Ser. A Math. Sci. 2010;86:133–138. doi:10.3792/pjaa.86.133.
  5. Hưng NHV. The homomorphisms between the {D}ickson-{M}ùi algebras as modules over the {S}teenrod algebra. C. R. Math. Acad. Sci. Paris. 2010;348:1001–1004. doi:10.1016/j.crma.2010.07.032.
  6. Bac DPhuong, Thǎńg NQuôć. On a relative version of a theorem of Bogomolov over perfect fields and its applications. Journal of Algebra. 2010;324:1259 - 1278. doi:http://dx.doi.org/10.1016/j.jalgebra.2010.04.020.
  7. Hưng NHV, Qu\`ynh VTN. The squaring operation on {$\scr A$}-generators of the {D}ickson algebra. Math. Proc. Cambridge Philos. Soc. 2010;148:267–288. doi:10.1017/S0305004109990405.
  8. Vinh PChi, Tung DXuan. Homogenized equations of the linear elasticity in two-dimensional domains with very rough interfaces. Mechanics Research Communications. 2010;37:285–288.

2009

  1. Đỗ Đức T, Ninh VT. Characterization of domains in $\mathbb C^n$ by their noncompact automorphism groups. Nagoya Math. J. 196 (2009), pp. 1-26. 2009.
  2. Đỗ Đức T, Ninh VThu. Geometry of domains in $\mathbb C^n$ with noncompact automorphism groups. Vietnam J. Math. 37: 2&3 (2009), pp. 1-12. 2009.
  3. Huy VN, Bang HH. On the limit of norm of consecutive primitives of a function. East J. Approx. 2009;15.
  4. Auger P, Du NHuu, Hieu NTrong. Evolution of {L}otka-{V}olterra predator-prey systems under telegraph noise. Math. Biosci. Eng. 2009;6:683–700. doi:10.3934/mbe.2009.6.683.
  5. Linh VHoang, Tuan NQuoc. Maximal stability bound for generalized singularly perturbed systems. Vietnam J. Math. 2009;37:339–356.
  6. Ninh VT. A remark on the Kim’s theorem. Acta Math. Vietnam. 34 (2) (2009), pp. 285-297. 2009.
  7. Thanh HChi, Do T-H, et al. Parallelization of the combinational algorithms by the segmental method for solutions. Trong: The national conference on Information technology. The national conference on Information technology. Dong Nai, Vietnam; 2009.
  8. Anh PKy, Van Chung C. Parallel iterative regularization methods for solving systems of ill-posed equations. Appl. Math. Comput. 2009;212:542–550. doi:10.1016/j.amc.2009.02.045.
  9. Linh VHoang, Mehrmann V. Lyapunov, {B}ohl and {S}acker-{S}ell spectral intervals for differential-algebraic equations. J. Dynam. Differential Equations. 2009;21:153–194. doi:10.1007/s10884-009-9128-7.
  10. Egorov YV, Chuong NM, Tuan DA. On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(2):155-159.
  11. Campbell SL, Linh VHoang. Stability criteria for differential-algebraic equations with multiple delays and their numerical solutions. Appl. Math. Comput. 2009;208:397–415. doi:10.1016/j.amc.2008.12.008.
  12. Egorov YV, Chuong NM, Tuan DA. On a semilinear degenerate elliptic boundary value problem for pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(1):10-13.
  13. Thang DHung, Cương TManh. Some procedures for extending random operators. Random Oper. Stoch. Equ. 2009;17:359–380. doi:10.1515/ROSE.2009.021.
  14. Bac DPhuong, Thang NQuoc. On the topology of group cohomology of algebraic groups over local fields. 2009;Proceedings of $4^{th}$ International Conference on Research and Education in Mathematics:524-531.
  15. Thang DHung, Cuong TManh. A method of extending random operators. Acta Math. Vietnam. 2009;34:201–212.
  16. Du NHuu, Nguyen VSanh. Estimates of sample paths of dynamical systems described by stochastic differential equations. Southeast Asian Bull. Math. 2009;33:497–508.
  17. Ninh VThu. A remark on the {K}im's theorem. Acta Math. Vietnam. 2009;34:285–297.